ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2013.4.7342

On an inverse boundary value problem for the second order elliptic equation with additional integral condition

Meqraliyev Y. T.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 4.
Abstract:
An inverse boundary value problem for the second order elliptic equation with an additional first kind integral condition is investigated. First the initial problem is reduced to the equivalent problem, for which the existence and uniqueness theorem is proved. Then using these facts the existence and uniqueness of the classical solution of initial problem is proved.
Keywords: inverse boundary problem, elliptic equation, method Fourier, classic solution
Language: Russian Download the full text  
For citation: Meqraliyev Y. T. On an inverse boundary value problem for the second order elliptic equation with additional integral condition. Vladikavkazskii matematicheskii† zhurnal [Vladikavkaz Math. J.], vol. 15, no. 4, pp. 30-43. DOI 10.23671/VNC.2013.4.7342


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт